# SDR Y2PA20130507027

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MX DISCOVERED THE LOWER AFT CARGO BAY SKIN CORRODED AT BS 756, LONGERON 27L 29R.  MX REPAIRED IAW EA 13-53-321 AND DER DWG 53-13118-1, 8110-3, DATED 3/19/13.
